Hermitian Self-Dual Abelian Codes

Document type :
Journal articles
Complete list of metadatas

https://hal.telecom-paristech.fr/hal-02287845
Contributor : Telecomparis Hal <>
Submitted on : Friday, September 13, 2019 - 5:25:13 PM
Last modification on : Thursday, October 17, 2019 - 12:36:59 PM

Identifiers

  • HAL Id : hal-02287845, version 1

Citation

Somphong Jitman, San Ling, Patrick Solé. Hermitian Self-Dual Abelian Codes. IEEE Transactions on Information Theory, 2014, 60 (3), pp.1496 - 1507. ⟨hal-02287845⟩

Share

Metrics

Record views

5